Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Red dots under arms, turning purple, used sun block. Double lung transplant done. Cause of concern?

I have developed a small cluster of red dots under my right and left arms. I had a double lung transplant 15 months ago. It started on my left arms a week ago and seems to be fading some but a few days ago they showed up on my left arm that start out brights dots and start turning purple after a few days. We were in CCCCC a month ago but I used sun block whenever I was in the sun. I never go burnt while there. Should I be concerned. My medications have not changed either.
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Allergist and Immunologist 's  Response
I am not sure what immunosuppressive medications you are currently taking after the double lung transplant.
This is because the skin lesions may be related to GvHD, or due to a condition called vasculitis, inflammation of the blood vessel wall.

Tests required:
Full blood count, Liver function tests, C3 C4 levels, thyroid status, skin biopsy if bruises occurring and C3 C4 both low.

Best Wishes.

Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor